# SDR SIMA200619305

- Difficulty date: July 10, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT AT FLOOR STRIPS FROM 7A FORWARD.  ALSO, EMERGENCY EXIT SIGN OUT AND EMERGENCY EXIT IDENT OUT AT THE SERVICE.  RAI BATTERY POWER SUPPLY NR 2, OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
